# SDR DHL2006804550

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" CARGO DOOR JAMB LWR AFT CORNER CRACKED 0.650" STA 1440.000 L-32R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 01-13-06, AD2005-18-07 SB DC8 53-078, SVC REWORK DWG SR 08530019, BOEING MSG 1-15655483-2 (ED-4152), MSG 1-151655483-3 DATED 01-13-06.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION AND FAB`D EXTERNAL REPAIR DOUBLER (AL7075T6 0.090") EXTERNAL REPAIR TRIPLER (AL7075T6 0.125") AND 2EA FILLERS (AL7075T6 0.071") IAW SEMAN DWG ED-4152.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4152, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
